A function-theoretic proof of a theorem of Stampfli
Colloquium Mathematicum, Tome 55 (1987) no. 1, pp. 97-99
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_55_1_97_99,
author = {Peng Fan},
title = {A function-theoretic proof of a theorem of {Stampfli}},
journal = {Colloquium Mathematicum},
pages = {97--99},
year = {1987},
volume = {55},
number = {1},
doi = {10.4064/cm-55-1-97-99},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-55-1-97-99/}
}
Peng Fan. A function-theoretic proof of a theorem of Stampfli. Colloquium Mathematicum, Tome 55 (1987) no. 1, pp. 97-99. doi: 10.4064/cm-55-1-97-99
Cité par Sources :